# SDR SWAA2022022564734

- Difficulty date: November 21, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE R1 SERVICE DOOR DUE TO CRACKS IN #4 AND #5 BEAMS / REMOVED AND REPLACED R1 SERVICE DOOR IAW AMM 52-41-00 PERFORMED DOOR WORNING SYSTEM ADJUSTMENT IAW 52-71-11 ALL TEST GOOD (POS: R1; TAG NO: 490177; P/N OFF:141A6516-8; S/N OFF:000524; P/N ON:141A6516-18; S/N ON: 001692)
